# SDR DALA2022080105256

- Difficulty date: July 28, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2340468) DURING INSPECTION FOUND CRACK ON RH FRAME STA 867 BTW STRINGER 8R-9R AT PAX CABIN. FRAME STA 867 BTW STRINGER 8R-9R AT PAX CABIN WAS REPAIRED PER B737-800 SRM 53-00-07-2R PROCEDURE 1 REPAIR 1.
